It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 78 for liver enzymes levels. (0.012 seconds)


... Be glad they are checking your liver enzymes.... I've been on 80mg lipitor and 500mg niaspan daily since last May and have only had my liver enzymes checked once...they SHOULD be tested every 6 weeks or so on that dose. ... (1 replies)
... day, my AST and ALT liver enzyme levels were normal. ... (1 replies)
... would show any visible damage to your liver, however, the most accurate test is the biopsy. I think the biopsy is used as a last resort and I would imagine your levels would have to be pretty high on a prolonged basis before biopsy. ... (7 replies)

... rnmcd, Tough to pinpoint but I do know that your ALT (formerly SGPT) is only "slightly" elevated. (2 replies)
... rnmcd, As far as I know, the only thing you are taking which can possibly account for your high ALT reading would be the Lipitor. ALT is an important liver enzyme test used to assess liver damage in people taking cholesterol-lowering medications. Have you had it re-checked recently? What does your doctor say? As for the variations in your total cholesterol and HDL,... (2 replies)
... reasearching to find out what besides the LIPITOR I am taking has caused my ALT levels to rise. ... (2 replies)
... Liver enzymes also elevated already been to gastro waiting on test results. ... (1 replies)
... When dealing with the liver and cholesterol just remember that many of the cholesterol drugs are not kind on the liver, so always ask to see your liver levels before you start any cholesterol meds and make sure that as your blood is tested that they check your liver enzymes as well. ... (5 replies)
Cholesterol levels
Jan 15, 2006
... My grandmom and mother also use this method. My mom took lipitor for several yrs. and it elevated her liver enzymes. She stopped the lipitor and drank lemon water for months. Her next lipid panel did not show elevated liver enzymes. ... (1 replies)
... lower LDL and raise HDL. It does a better job of raising HDL than the statins. Taking niacin at therapeutic doses is still a drug and there is the potential for liver damage, so you'd want to be monitored by a doctor and have your liver enzymes checked regularly. ... (2 replies)
... Is 297 an abnormally high CPK test for muscle enzymes in regards to lipitor? ... (4 replies)
... Below are my old & new ranges after taking Zetia for three weeks. I guess it’s good news & bad. It’s great that my “bad” levels have decreased, but now I see that my “good” HDL has decreased from 52 to 43. That’s not good. :( I have heard that taking supplements of Vitamin E will increase your HDL. Are there other supplements I can take? ...I forgot to add ...I AM... (21 replies)
... The ECG came back normal, but my blood work showed high cholesterol, high blood glucose, and elevated liver enzymes. ... (0 replies)
... Was due for a a hysterectomy when blood labs revealed TSH 8.25 and high liver enzymes. ... (0 replies)
... My cholesterol wnet down to 135 and my liver enzymes got a little better than they were on the simvastatin. ... (3 replies)
... igs to 260. I've heard several people mention bad side effects from statins. I've had no side effects whatsoever. The doctor did a series of blood tests to check liver enzymes among other things, and these provide a good indication of how you'll react to statins. ... (6 replies)
... m of extremely high lipids. He recommended that I get a cholesterol test, and the results surprised everyone. The doctor continued by testing my kidney function, liver enzymes, and thyroid function. All came back normal. ... (6 replies)
... I also got cramps taking Lipitor. I also got neck and joint aches. When my liver enzymes began to rise my doctor switched me to a lower dose of Pravachol, which is a much milder drug. ... (5 replies)
Gout and Niaspan
Feb 20, 2010
... at high doses and raise glucose levels slightly. ... (3 replies)
... ld also work with your MD because Niacin may cause some unwanted side effects. I take a prescription Niacin called Niacor. My doctor does blood tests to check my liver enzymes. I never showed high enzymes while taking 3,000 mg a day of Niacin. ... (13 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 01:34 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2017 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!